STATISTICAL STABILITY OF CLIPPED PHOTON CORRELATIONS IN THE SELF-SCALING LIMIT.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationSpringer Series in Optical Sciences
PublisherSpringer Verlag
Pages242-255
Number of pages14
ISBN (Print)3540117962, 9783540117964
DOIs
StatePublished - 1983
Externally publishedYes

Publication series

NameSpringer Series in Optical Sciences
Volume38
ISSN (Print)0342-4111

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials

Cite this

Adrian, R. J. (1983). STATISTICAL STABILITY OF CLIPPED PHOTON CORRELATIONS IN THE SELF-SCALING LIMIT. In Springer Series in Optical Sciences (pp. 242-255). (Springer Series in Optical Sciences; Vol. 38). Springer Verlag. https://doi.org/10.1007/978-3-540-39493-8_23